University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Roulstone, I"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 9.

Article

Rudd, AC, Roulstone, I and Eyre, JR (2012) A simple column model to explore anticipated problems in variational assimilation of satellite observations ENVIRONMENTAL MODELLING & SOFTWARE, 27-28. 23 - 39. ISSN 1364-8152

Delahaies, S and Roulstone, I (2010) Hyper-Kahler geometry and semi-geostrophic theory PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 466 (2113). 195 - 211. ISSN 1364-5021

Roulstone, I, Banos, B, Gibbon, JD and Roubtsov, VN (2009) A geometric interpretation of coherent structures in Navier-Stokes flows PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 465 (2107). 2015 - 2021. ISSN 1364-5021

Roulstone, I, Banos, B, Gibbon, JD and Roubtsov, V (2009) Kahler geometry and Burgers' vortices Proceedings of Ukrainian National Academy Mathematics, 16 (2). 303 - 321.

Gibbon, JD, Holm, DD, Kerr, RM and Roulstone, I (2006) Quaternions and particle dynamics in the Euler fluid equations NONLINEARITY, 19 (8). 1969 - 1983. ISSN 0951-7715

White, AA, Hoskins, BJ, Roulstone, I and Staniforth, A (2005) Consistent approximate models of the global atmosphere: shallow, deep, hydrostatic, quasi-hydrostatic and non-hydrostatic QUARTERLY JOURNAL OF THE ROYAL METEOROLOGICAL SOCIETY, 131 (609). 2081 - 2107. ISSN 0035-9009

Cullen, MJP, Douglas, RJ, Roulstone, I and Sewell, MJ (2005) Generalized semi-geostrophic theory on a sphere JOURNAL OF FLUID MECHANICS, 531. 123 - 157. ISSN 0022-1120

Roubtsov, VN and Roulstone, I (2001) Holomorphic structures in hydrodynamical models of nearly geostrophic flow PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 457 (2010). 1519 - 1531. ISSN 1364-5021

Roulstone, I and Sewell, MJ (1997) The mathematical structure of theories of semigeostrophic type PHILOSOPHICAL TRANSACTIONS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 355 (1734). 2489 - 2517. ISSN 1364-503X

This list was generated on Sun Apr 20 11:57:29 2014 IST.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800